# SDR CALA2021032600376

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Out Of Limits
- Location: Frames 29-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT NDT CHECK FWD CARGO STRINGER AT LOC FR29-FR34,S43L,THE RESULT FOUND OUT OF LIMIT ALLOWABLE DAMAGE AS PER SRM CURRENT R /T=0.031" REF NON-ROUTINE NO.9431190,ORIGINATED BY EMP V906550, REF TASK CARD JOB NO:TTN0553,LOG 5788027. PERFORMED BY EMP V906550,FWD CARGO STRINGER AT LOC FR29-FR34 STRINGER 43L CARRIED OUT REPAIR AS PER SRM 53-00-13-300-001 REV 135. RII BY TA377.
